# SDR AALA201903199009

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N980UY
- Make and model: Airbus A321-231
- Aircraft serial: 5795
- Aircraft time: 19,231 hours, 7,353 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CHECK DOOR PRESSURE MESSAGE DISPLAYED ON THE CIDS PANEL.  MAINTENANCE SERVICED THE DOOR ASSIST BOTTLE IAW AMM 52-22-00-614-002-A.
